Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jonny_boy

Differin: Making me Oily = Spots on Cheeks

Recommended Posts

I've eben using Differin for months now but it's making my whoel face oily and as a result am no getting cheek acne aswell as forhead acne which used to be my only oily area aswell as nose. Has anyone else found this? Could I have terrible acne if I continue Differin use?

Share this post


Link to post
Share on other sites

I have been on Differin for about 4 weeks now, and it does make my face shiny, and or oily if that is what you want to call it. The thing is your supposed to wear it at night, and wash your face in the morning. Unless your going out at night when it's on, then you dont have to worry.

For some reason, its supposed to make my acne worse before it gets better. Its done its worst, now can it get better?

Share this post


Link to post
Share on other sites

Well I'm pretty much clear I'd credit Differin partly, but lately i've been getting oily and some spots on my cheeks which I don't usually get. I dunno if it's now doing mroe harm than good.

But yeah i saw your pics, stick witht eh differin and it could do wonders.

I never wash off my Differin in the morning, Am I supposed to? I wash my face once a day, before I go to bed.

Share this post


Link to post
Share on other sites

I've eben using Differin for months now but it's making my whoel face oily and as a result am no getting cheek acne aswell as forhead acne which used to be my only oily area aswell as nose. Has anyone else found this? Could I have terrible acne if I continue Differin use?

I've been using a different retinoid for the past few months (retin-a .025). Initially I also had a bad breakout. Like you, I got pimples on my cheeks where before I had only had the occasional clogged pore. The breakout lasted weeks, but cleared up around week 7 or 8, and now things are improving rapidly.

For more information on the initial breakout with retinoids, you should check out this excellent thread:

http://www.acne.org/messageboard/index.php?showtopic=98464

hope this helps.

Share this post


Link to post
Share on other sites

Differin 0.1 gel is getting me oily too.But it stopped my acne in just 4 days.Only left is few post acne marks

After few seconds of applying Differin, my skin gets oily

I am using Doxycycline 100 mg twice and Differin at night.

I am using very mild cleanser.It is La Roche Posay Effaclar Gel

At the afternoon also my skin is super oily

Will this be reduce after continued usage ? Is this Normal ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×